# SDR CALA9802188

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Aft Lavatory
- Component: Aeroquality
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TAILCONE EMERGENCY LIGHT AT RIGHT AFT LAV CEILING INOPERATIVE.  THE BATTERY PACK WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD IAW MM 33-50-00, PAGE 501.
